# SDR CA981109021

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: LW13291
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, THE LEFT LOWER ENGINE MOUNTING BRACKET WAS FOUND LOOSE.  ONE OF THE TWO SECURING BOLTS WAS FOUND MISSING AND THE OTHER WAS LOOSE.  SI NR 1380 RECOMMENDS CHECKING THE TORQUE ON THE BOLTS 100 HOURS AFTER INSTALLATION.  THERE WAS ALSO A ONE TIME AD INSPECTION REQUIRED IN 1979, BUT THE ENGINE HAS SINCE BEEN REPLACED.
